Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Chest pain, bradycardia, panic attack, lupus. Have raised creatinine. What do I do?

Doctor today (usual one away), read my record and told me that I have a haemoglobin level of 8 from Septemb 2012 bloods - but my doctor never mentioned it. She was more concerned with creatinine 115 and eGFR 43, raised calcium and lowered vitamin D . For a week I have been getting chest pain and bradycardia so have reduced my amioderone and atenalol (AF). He refused me a prescription for valium which I have been on for 20 years saying I should go cold turkey (said it would show how strong I am) - but the valium is used for parasthesis and muscle twitching. He says it would be causing my problems. I had a panic attack and left (whithout blood screen forms). Also have Lupus. Where do I go from here. I feel so drained and frightened now.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

Hemoglobin of 8 is considered mild anemia and which should be investigated further to determine the cause as it might keep on dropping if the cause is not identified and treated in time.
Well it is true that your creatinine is elevated and your GFR is quite reduced (but not severe) and this should also be looked upon. The cause of this should be investigated. If youare hypertensive, then that should be the cause. Bradycardia might as resulted with the use of amiodarone and atenalol both of which can contribute separately to bradycardia (side effect). It is best to keep valium off your medications for now until we are sure that it is safe given your present situation.
You will need to consult an internist for further evaluation and treatment.

Hope this helps
Answered: Tue, 6 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor